# SDR ASAA2019032228742

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 46,938 hours, 14,038 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT AFT MAIN TANK FUEL PUMP SWITCH ILLUMINATED. GROUNDED - YES. FOUND TANK 1 AFT FUEL BOOST CB OPEN ON P92 PANEL NO DEBRIS FOUND. INSPECTION OF P92 PANEL GOOD. RESECURED P92 PANEL RESET BOOST PUMP CB. OPERATED BOOST PUMP FOR 10 MINS, TURNED OFF AND OPERATED FOR 5 MINS, CHECKS GOOD IAW FIM 28-22 TASK 803. DETERMINED TO BE INTERMITTENT FAULT.
